Alert archive / Illinois / Wind Advisories in 2008
Wind Advisory 3, NWS Chicago, IL
NWS Chicago, IL issued this wind advisory at Mar 31, 2008, 6:47 PM EDT for Benton County, Jasper County, Newton County, Indiana; 6 counties in Illinois. It was in force for 2 hr.
The area
The counties it named.
The facts
- Issued
- Mar 31, 2008, 6:47 PM EDT (22:47 UTC)
- Expired
- Mar 31, 2008, 8:52 PM EDT
- In force
- 2 hr
- Issued by
- NWS Chicago, IL
Counties Ford County, IL, Grundy County, IL, Iroquois County, IL, Kankakee County, IL, LaSalle County, IL, Livingston County, IL, Benton County, IN, Jasper County, IN, Newton County, IN
The radar
The Chicago radar (KLOT), 73 km from the middle of the area, began a volume at 22:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 10.8 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 6 J/kg
- Mixed-layer CIN
- -165 J/kg
- Mixed-layer LCL
- 485 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 197 m²/s²
- 0-3 km storm-relative helicity
- 259 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KLOT 312247 NPWLOT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 547 PM CDT MON MAR 31 2008 ...STRONG SOUTH WINDS DEVELOPING TONIGHT... .DEEPENING LOW PRESSURE MOVING ACROSS EASTERN IOWA HAS RESULTED IN STRONG SOUTH WINDS DEVELOPING ACROSS THE AREA LATE THIS AFTERNOON. STRONG SOUTH WINDS GUSTING TO 50 MPH WILL CONTINUE THROUGH EARLY THIS EVENING BEFORE DIMINISHING. ILZ019-021-023-032-033-039-INZ010-011-019-010100- /O.NEW.KLOT.WI.Y.0003.080331T2247Z-080401T0100Z/ LA SALLE-GRUNDY-KANKAKEE-LIVINGSTON-IROQUOIS-FORD-NEWTON-JASPER- BENTON- INCLUDING THE CITIES OF...OTTAWA...MORRIS...KANKAKEE...PONTIAC... WATSEKA...PAXTON...MOROCCO...RENSSELAER...FOWLER 547 PM CDT MON MAR 31 2008 /647 PM EDT MON MAR 31 2008/ ...WIND ADVISORY IN EFFECT UNTIL 8 PM CDT /9 PM EDT/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM CDT /9 PM EDT/ THIS EVENING. SOUTH WINDS OF 20 TO 35 MPH GUSTING TO 50 MPH ARE EXPECTED THROUGH EARLY THIS EVENING. AFTER 8 PM CDT...WINDS ARE EXPECTED TO DIMINISH. TRUCKS HAVE BEEN PUSHED OFF THE HIGHWAY IN ASSOCIATION WITH THESE STRONG WIND GUSTS ACROSS MCLEAN COUNTY IN CENTRAL ILLINOIS. A WIND ADVISORY MEANS THAT EITHER SUSTAINED WINDS OF 30 TO 39 MPH ARE EXPECTED TO LAST AT LEAST AN HOUR...OR THAT WINDS WILL GUST TO BETWEEN 45 AND 57 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ MARSILI
1 follow-up statement
000 WWUS73 KLOT 010052 NPWLOT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 752 PM CDT MON MAR 31 2008 .WINDS WILL CONTINUE TO GRADUALLY SUBSIDE THIS EVENING...HOWEVER SOUTH WINDS GUSTING TO 35 MPH WILL REMAIN POSSIBLE IN ADVANCE OF A COLD FRONT THAT WILL PASS ACROSS NORTHERN ILLINOIS LATE THIS EVENING INTO THE OVERNIGHT HOURS. ILZ019-021-023-032-033-039-INZ010-011-019-010200- /O.CAN.KLOT.WI.Y.0003.000000T0000Z-080401T0100Z/ LA SALLE-GRUNDY-KANKAKEE-LIVINGSTON-IROQUOIS-FORD-NEWTON-JASPER- BENTON- INCLUDING THE CITIES OF...OTTAWA...MORRIS...KANKAKEE...PONTIAC... WATSEKA...PAXTON...MOROCCO...RENSSELAER...FOWLER 752 PM CDT MON MAR 31 2008 /852 PM EDT MON MAR 31 2008/ ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHICAGO HAS CANCELLED THE WIND ADVISORY. SOUTH WIND GUSTS HAVE DECREASED IN MAGNITUDE AND HAVE FALLEN BELOW ADVISORY CRITERIA. THEREFORE...THE WIND ADVISORY HAS BEEN CANCELLED. $$ MARSILI
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this wind advisory went out at Mar 31, 4:26 PM EDT, 2 hours 21 minutes earlier.
Area forecast discussion, Mar 31, 4:26 PM EDT, 2 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
326 PM CDT MON MAR 31 2008
.DISCUSSION...
325 PM CDT
MAIN FOCUS ON SHORT TERM RAIN/SEVERE POTENTIAL.
IMPRESSIVE SPRING STORM SYSTEM MOVING THROUGH MIDWEST THIS
AFTERNOON. 20Z SURFACE OBS INDICATE LOW PRESSURE NOW VICINITY DES
MOINES IOWA...WITH WARM FRONT LIFTING NORTHWARD ACROSS FAR
NORTHERN IL. BROAD SOUTHWEST FLOW ALOFT AHEAD OF WESTERN CONUS
UPPER TROUGH...WITH AFTERNOON PROFILER ANALYSIS SHOWING SERIES OF
MINOR AMPLITUDE SHORT WAVE THROUGHS RIPPLING NORTHEAST
FROM SOUTHERN CENTRAL PLAINS TO WESTERN GREAT LAKES REGION.
COMBINATION OF PERSISTENT MID/UPPER LEVEL FORCING...AND VERY
MOIST AND CONVERGENT LOW LEVELS MAINTAINING AT LEAST AN ELEVATED
THREAT OF THUNDERSTORMS LAST SEVERAL HOURS...THOUGH RADAR SHOWS
AREA IN BRIEF LULL AGAIN AS ONE MINOR MID LEVEL WAVES LIFTS TOWARD
LOWER MICHIGAN. GIVEN IMPRESSIVE FORCING...INCLUDING DIFFLUENT
UPPER FLOW AND FAVORABLE JET DIVERGENCE ALOFT...SERIES OF MID
LEVEL WAVES...BROAD 50-60 KNOT LOW LEVEL FLOW...STRONG SURFACE
BOUNDARY AND PLENTY OF LOW LEVEL MOISTURE...NORMALLY WOULD BE IN
THE THROWS OF SIGNIFICANT SEVERE WEATHER EVENT. HOWEVER...18Z RAOB
FROM KILX INDICATES RATHER SHALLOW MIXED BOUNDARY LAYER RESULTING
IN MARGINAL SURFACE BASED INSTABILITY. WILL HAVE TO WATCH EASTERN
IOWA NEXT FEW HOURS FOR SIGNS OF ADDITIONAL DEVELOPMENT...WHICH
WOULD BE FOCUS FOR ANY NEAR SURAFCE BASED CONVECTION AND
ASSOCIATED HIGHER SEVERE RISK. AS FOR FLOOD WATCH...NORTHERN
COUNTIES OF CWA HAVE RECEIVED A FEW WAVES OF HEAVY RAINFALL
TODAY...WITH RADAR STORM TOTAL PRECIP ESTIMATES INDICATING BETWEEN
1 AND 2 INCHES OF RAINFALL SINCE EARLY THIS MORNING. IN
ADDITION...SOME LOCAL AREAS WITH ESTIMATED 1.5 INCH AMOUNTS SOUTH
OF CHICAGO WHERE CELLS WERE TRAINING EARLIER THIS AFTERNOON. GROUND
IS QUITE SATURATED ACROSS MUCH OF THE AREA...WITH PONDING ALREADY
OCCURRING IN LOW SPOTS. BASED ON THIS...AND POTENTIAL FOR AN
ADDITIONAL 0.25 TO 0.75 INCHES ESPECIALLY SOUTH LATER THIS
EVENING...WILL EXPAND FLOOD WATCH TO COVER ENTIRE CWA. WILL ALSO
EXTEND IN TIME THROUGH 4 AM TO ALLOW FOR PRECIP TO MOVE OUT AND
WATER TO RECEDE A BIT.
LOW LIFTS NORTHEAST THROUGH SOUTHERN WISCONSIN AND ACROSS LAKE
MICHIGAN TONIGHT...WITH TRAILING COLD FRONT SWEEPING THROUGH MOST
OF IL CWA BY AROUND MIDNIGHT AND EXITING THE INDIANA COUNTIES
BEFORE SUNRISE. STRONG SUBSIDENCE DEVELOPING TUESDAY WITH
PRONOUNCED DRYING IN MID/UPPER LEVELS...THOUGH WILL LIKELY SEE
LOWER CLOUDS LINGER THROUGH MIDDAY AS COLD ADVECTION STEEPENS LOW
LEVEL LAPSE RATES. TIGHT GRADIENT AND UNSTABLE LOW LEVELS TO
RESULT IN GUSTY WEST WINDS BEHIND THE FRONT LATER TONIGHT AND
TUESDAY. AFTER 50S/60S OF LATE THIS AFTERNOON/EVENING...40S ON
TUESDAY.
LITTLE SIGNIFICANT CHANGE TO EXTENDED AT THIS TIME.
RATZER
&&
.AVIATION...
1257 PM CDT
1800 UTC TAFS...FIRST BATCH OF RAIN AND THUNDERSTORMS HAVE MOVED
THROUGH THE REGION AND ARE MOVING INTO NORTHWEST INDIANA AS A
FAIRLY POTENT WARM FRONT LIFTS NORTHWARD THROUGH THE REGION. AS OF
18Z...THE FRONT EXTENDED FROM JUST SOUTH OF MOLINE GOING EASTWARD
TO IN BETWEEN MIDWAY AND OHARE. SOME LIGHT RAIN SHOWERS ARE
LINGERING AROUND BUT SHOULD CLEAR THE REGION VERY EARLY THIS
AFTERNOON. CEILINGS AND VIS ARE FORECAST TO SLIGHTLY IMPROVE
BEHIND THIS FIRST SWATH OF PRECIP TO IFR AND AT TIMES MVFR. A
SECOND WAVE OF RAIN AND THUNDERSTORMS IS EXPECTED TO REDEVELOP
LATER THIS AFTERNOON/EARLY EVENING THAT WILL KNOCK CIGS/VIS BACK
DOWN FOR A PERIOD OF TIME TONIGHT. AS A LOW PRESSURE SYSTEM
CURRENTLY IN SOUTHERN IOWA LIFTS INTO NORTHWEST ILLINOIS AND
EVENTUALLY SOUTHERN LAKE MICHIGAN...IT WILL DRAG A COLD FRONT
THROUGH THE REGION AND EFFECTIVELY END ANY CHANCES FOR PRECIP/LOW
VIS. CEILING WILL REMAIN IN THE LOW END MVFR/UPPER END IFR RANGE
THROUGHOUT MOST OF THE MORNING HOWEVER. ANOTHER ISSUE WILL BE THE
GUSTY WINDS. WINDS WILL START OUT OF THE SOUTH AND GUSTY THROUGH
THE AFTERNOON/EVENING TODAY AND THEN REMAIN BECOME GUSTY AGAIN OUT
OF THE WEST AFTER THE COLD FRONT PUSHES THROUGH.
GENERALLY EXPECT IFR CONDITIONS THROUGH TUESDAY MORNING WITH SOME
BRIEF IMPROVEMENTS TO MVFR AND SOME BRIEF DROPS TO LIFR AT TIMES.
HALBACH
&&
.MARINE...
151 PM CDT
A DEEPENING AREA OF LOW PRESSURE CURRENTLY OVER NORTHWEST MISSOURI
WILL LIFT NORTHEASTWARD INTO CENTRAL MICHIGAN LATER TONIGHT.
BEHIND THIS LOW...WINDS WILL BEGIN TO STRENGTHEN AND INCREASE TO
GALES ACROSS THE LAKE. AS THE LOW LIFTS INTO EASTERN CANADA ON
TUESDAY...A BROAD AREA OF HIGH PRESSURE WILL SETTLE IN ACROSS THE
CENTRAL UNITED STATES THROUGH MID WEEK. AS THE HIGH PUSHES OFF
INTO THE MID ATLANTIC COAST...A LOW PRESSURE SYSTEM WILL DEVELOP
IN THE SOUTHERN PLAINS ON THURSDAY. THIS LOW WILL LIFT INTO THE
EASTERN GREAT LAKES ON FRIDAY. SO...THE MAIN THREAT FOR GALES WILL
BE LATER TONIGHT INTO TUESDAY AFTERNOON.
HALBACH
&&
.LOT WATCHES/WARNINGS/ADVISORIES...
IL...FLOOD WATCH UNTIL 1 AM CDT TUESDAY FOR ILZ003>006-008-010>012.
IN...NONE.
LM...GALE WARNING FROM 10 PM THIS EVENING TO 4 PM CDT TUESDAY FOR
LMZ777-779.
SMALL CRAFT ADVISORY UNTIL 1 AM CDT WEDNESDAY FOR LMZ740>745.
&&Hazardous weather outlook, Mar 31, 4:56 PM EDT, 1 hour 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 356 PM CDT MON MAR 31 2008 ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019- 012100- WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE- DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON- IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON- 356 PM CDT MON MAR 31 2008 /456 PM EDT MON MAR 31 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHEAST ILLINOIS AND NORTHWEST INDIANA. .DAY ONE...TONIGHT. A FLOOD WATCH IS IN EFFECT FOR ALL OF NORTHERN ILLINOIS AND NORTHWEST INDIANA THROUGH 4 AM CDT. SEVERAL WAVES OF THUNDERSTORMS SINCE EARLY THIS MORNING HAS PRODUCED WIDESPREAD RAINFALL OF A QUARTER TO THREE TENTHS OF AN INCH...WITH RADAR ESTIMATES INDICATING SOME AREAS ACROSS FAR NORTHERN ILLINOIS HAVING RECEIVED RAINFALL IN EXCESS OF TWO INCHES. ADDITIONAL THUNDERSTORMS ARE LIKELY THROUGH MIDNIGHT ACROSS NORTHERN ILLINOIS AND NORTHWEST INDIANA...AND ADDITIONAL RAINFALL MAY CAUSE ADDITIONAL PONDING OR FLOODING OF LOW LYING AREAS WHERE SOILS ARE ALREADY SATURATED. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS NORTHERN ILLINOIS AND NORTHWEST INDIANA THROUGH MIDNIGHT. DEEP LOW PRESSURE OVER CENTRAL IOWA WILL LIFT NORTHEAST ACROSS SOUTHERN WISCONSIN AND LAKE MICHIGAN OVERNIGHT...WITH A WARM FRONT LIFTING NORTH OF THE AREA AHEAD OF THE LOW THIS EVENING. VERY MOIST AIR AND STRONG WIND PROFILES ACROSS THE AREA WILL COMBINE WITH AN APPROACHING UPPER DISTURBANCE THROUGH THE EVENING HOURS TO PRODUCE SCATTERED THUNDERSTORMS. SOME OF THESE STORMS COULD BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS...THOUGH THE POTENTIAL EXISTS FOR ISOLATED TORNADOES ESPECIALLY OVER WESTERN ILLINOIS THROUGH EARLY EVENING. SEVERE STORMS WOULD BE MOST LIKELY ACROSS NORTHWEST AND NORTH CENTRAL ILLINOIS FROM LATE AFTERNOON INTO EARLY EVENING...WITH THE THREAT OF SEVERE WEATHER MOVING EAST INTO NORTHEAST ILLINOIS AN NORTHWEST INDIANA BY MID EVENING AS STORMS DEVELOP INTO A LINE IN ADVANCE OF AN APPROACHING COLD FRONT. THUNDERSTORMS SHOULD END FROM WEST TO EAST DURING THE LATE EVENING AND OVERNIGHT HOURS AS THE COLD FRONT MOVES EAST ACROSS THE AREA. PORTIONS OF THE KANKAKEE...ROCK...AND DES PLAINES RIVERS WILL REMAIN IN FLOOD THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PORTIONS OF THE ROCK...KANKAKEE...AND DES PLAINES RIVERS WILL REMAIN IN FLOOD THE NEXT SEVERAL DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NECESSARY THROUGH TONIGHT. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO LMZ740>745-012100- WINTHROP HARBOR TO WILMETTE HARBOR- WILMETTE HARBOR TO NORTHERLY ISLAND- NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY- GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY- 356 PM CDT MON MAR 31 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE ILLINOIS NEARSHORE WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE WATERS OF LAKE MICHIGAN. .DAY ONE...TONIGHT. A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE ILLINOIS AND INDIANA NEARSHORE WATERS. SOUTH WINDS INCREASING TO 15 TO 25 KNOTS WILL SHIFT TO THE WEST AFTER MIDNIGHT TONIGHT...WITH GUSTS TO 30 KNOTS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SMALL CRAFT ADVISORY CONDITIONS WILL CONTINUE THROUGH TUESDAY EVENING...WITH WEST WINDS GUSTING TO 30 KNOTS. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-012100- LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH FOX ISLAND 5 NM OFFSHORE- LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM TOW RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO MID LAKE- 356 PM CDT MON MAR 31 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE OPEN WATERS OF LAKE MICHIGAN. .DAY ONE...TONIGHT. A GALE WARNING IS IN EFFECT FOR ALL OF LAKE MICHIGAN. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE GALE WARNING FOR ALL OF LAKE MICHIGAN WILL CONTINUE INTO TUESDAY EVENING. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO RATZER
The office that day
Everything else NWS Chicago, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 5:52 AM EDT | River Flood Watch | LOT | Winnebago | 9 hr |
| Mar 31, 5:52 AM EDT | River Flood Watch | LOT | Winnebago | 9 hr |
| Mar 31, 12:20 PM EDT | River Flood Warning | LOT | Cook | 6 days |
| Mar 31, 12:20 PM EDT | River Flood Warning | LOT | Kane, McHenry | 25 days |
| Mar 31, 12:27 PM EDT | River Flood Advisory | LOT | Cook | 47 hr |
| Mar 31, 2:12 PM EDT | River Flood Warning | LOT | Winnebago | 63 hr |
| Mar 31, 2:12 PM EDT | River Flood Warning | LOT | Winnebago | 7 days |
| Mar 31, 2:35 PM EDT | River Flood Advisory | LOT | Boone | 68 hr |
Nearby
Wind Advisories in Illinois, 2008Wind Advisories in Indiana, 2008Every wind advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.